Our expert says:
Hi ‘B’, thank you for the question.
Your best approach would be to consult with a dermatologist who can examine the skin and decide on the appropriate treatment. Furthermore, I would see an ophthalmologist for an eye examination, to determine the reason for the excessive sensitivity.
The blush you describe may be a sign of underlying medical problems such as Rosacea which can lead to dry eyes and conjunctivitis/blepharitis; types of eczema (seborrheic dermatitis) may have a similar presentation; and various drugs may cause the symptoms you are describing.
In the interim I would consider using Epimax as your moisturizer as it is aqueous based but is less greasy.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.